# SDR SCNA20140506052

- Difficulty date: April 12, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Cut Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 440-492, RT AT LWR DOOR CUTOUT SURROUND WEB HAS NUMEROUS CORRODED AREAS ON UPPER SURFACE.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  INSTALLED NEW WEB.
